Logarithmic asymptotics of the genus zero Gromov-Witten invariants of the blown up plane

Ilia Itenberg, Viatcheslav Kharlamov, Eugenii Shustin

Research output: Contribution to journalArticlepeer-review

Abstract

We study the growth of the genus zero Gromov-Witten invariants GW nD of the projective plane Pk2 blown up at k points (where D is a class in the second homology group of Pk 2). We prove that, under some natural restrictions on D, the sequence log GWnD is equivalent to λn log n, where λ = D. c1(Pk2).

Original languageEnglish
Pages (from-to)483-491
Number of pages9
JournalGeometry and Topology
Volume9
DOIs
StatePublished - 7 Apr 2005

Keywords

  • Gromov-witten invariants
  • Rational and ruled algebraic surfaces
  • Rational and ruled symplectic 4-manifolds
  • Tropical enumerative geometry

Fingerprint

Dive into the research topics of 'Logarithmic asymptotics of the genus zero Gromov-Witten invariants of the blown up plane'. Together they form a unique fingerprint.

Cite this